MAUDE Adverse Event Report: DEPUY MITEK LLC US EVOLUTION4K; VIDEO IMAGE SYSTEM

DEPUY MITEK LLC US EVOLUTION4K; VIDEO IMAGE SYSTEM
Model Number Evo4K220
Medical Device Problem Code Device Contaminated During Manufacture or Shipping (2969)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 01/30/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.Investigation summary: according to the information provided, it was reported that the device was unable to recognize the video signal.In addition, the channel selection icon and the video input tab were not visible.The complaint device was received and evaluated by the supplier.After careful disassembly and review, it was determined that a small fiber particle of undefined material was found in the motherboards pcie slot.This was identified as the root cause of the failure reported, causing an intermittent connection between the pcie slot and the video acquisition pcb.Therefore the complaint was confirmed.No other anomalies were noted.A manufacturing record evaluation was performed for the finished device [000092] number, and no non-conformance's were identified.Further investigation revealed that this was probably a result of a rework of this lot number.As a corrective action, the production team will be trained (trng20-043) to avoid similar issues.Depuy synthes mitek will continue to track any related complaints within this device family to monitor the extent to which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via email that during a demo the evo4k device was unable to recognize the video signal coming from the purevue ccs via a quad 3g-sdi cable connection.Further, the channel selection icon that typically appears in the top right hand corner of the live video screen (img_1128) was not visible.The ¿video input¿ tab within the system settings was also not visible.To troubleshoot, the device was restarted manually.The device was then reset using a factory reset through the settings menu.This was attempted twice.Additional cable connections were tried including single 3g-sdi connection from the purevue ccs to each of the 4 sdi-in ports on the evo4k device.None of these cable connections fixed the issue.

Brand Name
EVOLUTION4K
Common Device Name
VIDEO IMAGE SYSTEM
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9714439
Report Number1221934-2020-00584
Device Sequence Number408715
Product Code FCW
UDI-Device Identifier00817613020543
UDI-Public00817613020543
Combination Product (Y/N)N
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 02/13/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberEvo4K220
Device Catalogue Number242326
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer02/06/2020
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 02/13/2020
Initial Report FDA Received Date02/14/2020
Patient Sequence Number1